RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 56, Number 2, Pages 206–215 (Mi tmf2205)  

This article is cited in 5 scientific papers (total in 5 papers)

Dimensional regularization and infrared divergences

V. A. Smirnov, K. G. Chetyrkin


Abstract: A generalization of dimensional regularization to the case of arbitrary Feynman integrals possessing simultaneously ultraviolet and infrared divergences is formulated. It is used to justify the formal manipulations with Feynman integrals widely used at the present time in renermalization-group calculations.

Full text: PDF file (662 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 56:2, 770–776

Bibliographic databases:

Received: 15.09.1982

Citation: V. A. Smirnov, K. G. Chetyrkin, “Dimensional regularization and infrared divergences”, TMF, 56:2 (1983), 206–215; Theoret. and Math. Phys., 56:2 (1983), 770–776

Citation in format AMSBIB
\Bibitem{SmiChe83}
\by V.~A.~Smirnov, K.~G.~Chetyrkin
\paper Dimensional regularization and infrared divergences
\jour TMF
\yr 1983
\vol 56
\issue 2
\pages 206--215
\mathnet{http://mi.mathnet.ru/tmf2205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=718098}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 56
\issue 2
\pages 770--776
\crossref{https://doi.org/10.1007/BF01016818}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SG66600005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2205
  • http://mi.mathnet.ru/eng/tmf/v56/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Smirnov, “Absolutely convergent $\alpha$ representation of analytically and dimensionally regularized Feynman amplitudes”, Theoret. and Math. Phys., 59:3 (1984), 563–573  mathnet  crossref  mathscinet  isi
    2. V. A. Smirnov, K. G. Chetyrkin, “$R^*$ operation in the minimal subtraction scheme”, Theoret. and Math. Phys., 63:2 (1985), 462–469  mathnet  crossref  mathscinet  isi
    3. K. G. Chetyrkin, “Operator expansions in the minimal subtraction scheme. II. Explicit formulas for coefficient functions”, Theoret. and Math. Phys., 76:2 (1988), 809–817  mathnet  crossref  mathscinet  isi
    4. P. A. Baikov, V. A. Il'in, “Status of $\gamma^5$ in dimensional regularization”, Theoret. and Math. Phys., 88:2 (1991), 789–809  mathnet  crossref  mathscinet  isi
    5. Smirnov, VA, “Applied asymptotic expansions in momenta and masses - Introduction”, Applied Asymptotic Expansions in Momenta and Masses, 177 (2002), 1  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:317
    Full text:134
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019